# SDR JJBA20251125109

- Difficulty date: November 22, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N12201
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500959
- Aircraft time: 41,696 hours, 27,744 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Fuel Sys
- Condition: False Indication
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

FUEL WING 1 INDICATED ZERO ON DEPARTURE FOLLOWED BY FUEL LOW LEVEL 1/2 EICAS MESSAGE. INSPECTED AND FOUND REFUEL SWITCH IN THE OPEN POSITION ON REFUEL PANEL. CLOSED REFUEL SWITCH. NO FAULTS ON REPEATER. FUEL INDICATIONS OPS CHECK OKAY AT THIS TIME. NO FAULTS NOTED AT THIS TIME.
